English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Beliefs, Payoffs, Information: On the Robustness of the BDP Property in Models with Endogenous Beliefs

Gizatulina, A., & Hellwig, M. (2014). Beliefs, Payoffs, Information: On the Robustness of the BDP Property in Models with Endogenous Beliefs. Journal of Mathematical Economics, 51, 136-153.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-FA76-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-FA77-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gizatulina, Alia1, Author              
Hellwig, Martin1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Economics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Elsevier
Pages: - Volume / Issue: 51 Sequence Number: - Start / End Page: 136 - 153 Identifier: ISSN: 0304-4068
CoNE: https://pure.mpg.de/cone/journals/resource/954921387915